Alert archive / Tennessee / Winter Storm Warnings in 2025
Winter Storm Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this winter storm warning at Feb 17, 2025, 1:39 PM CST for 18 counties in Tennessee. It took effect at Feb 18, 2025, 9:00 PM CST. It was in force for 12 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 17, 2025, 1:39 PM CST (19:39 UTC)
- In effect from
- Feb 18, 2025, 9:00 PM CST
- Expired
- Feb 19, 2025, 8:56 AM CST
- In force
- 12 hr
- Issued by
- NWS Nashville, TN
Counties Cheatham County, TN, Clay County, TN, Davidson County, TN, Dickson County, TN, Fentress County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Robertson County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 16 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 18, 9:53 PM CST | SNOW 3 | 5 Nne Clarksville, TN | Relayed from TV meteorologist. |
| Feb 18, 10:21 PM CST | SNOW 2.8 | 7 Ene Clarksville, TN | From X. Still snowing. |
| Feb 19, 6:00 AM CST | SNOW 1 | 8 S Fredonia, TN | CO-OP Observer station CHET1 Cheatham Lock & Dam. |
| Feb 19, 6:00 AM CST | SNOW 1.3 | 9 Nne Carthage, TN | Cocorahs station TN-SM-1 Carthage 8.7 NNE. |
| Feb 19, 6:00 AM CST | SNOW 1.5 | 1 Nne Green Hill, TN | CO-OP Observer station NSHT1 NWS Nashville. |
| Feb 19, 6:00 AM CST | SNOW 1.6 | 2 S Gordonsville, TN | Cocorahs station TN-SM-19 Gordonsville 1.6 S. |
| Feb 19, 6:00 AM CST | SNOW 1.8 | 1 Nne Inglewood, TN | Facebook report near Gallatin Road and Briley Parkway. |
| Feb 19, 6:00 AM CST | SNOW 2.5 | 5 S Woodlawn, TN | Cocorahs station TN-MT-38 Clarksville 10.2 WSW. |
| Feb 19, 6:00 AM CST | SNOW 3 | 5 Nne Fredonia, TN | Cocorahs station TN-MT-95 Adams 7.9 SW. |
| Feb 19, 6:36 AM CST | SNOW 1.5 | 2 Nne Green Hill, TN | Cocorahs station TN-WN-113 Green Hill 1.7 NNE. |
| Feb 19, 6:49 AM CST | SNOW 2.7 | 1 Nw Springfield, TN | Cocorahs station TN-RB-5 Springfield 1.1 NW. |
| Feb 19, 6:55 AM CST | SNOW 1.5 | Hendersonville, TN | Cocorahs station TN-SR-106 Hendersonville. |
| Feb 19, 6:55 AM CST | SNOW 2 | 1 S Belinda City, TN | Cocorahs station TN-WN-90 Mount Juliet 4.0 SE. |
| Feb 19, 7:00 AM CST | SNOW 1 | 7 Wsw Watertown, TN | Cocorahs station TN-WN-96 Lebanon 11.5 SSE. |
| Feb 19, 7:00 AM CST | SNOW 1 | Mount Juliet, TN | #tspotter report from Mt. Juliet. |
| Feb 19, 7:00 AM CST | SNOW 1.3 | 5 N Alexandria, TN | Cocorahs station TN-SM-17 5 N Alexandria. |
| Feb 19, 7:00 AM CST | SNOW 1.4 | 5 Sw Gainesboro, TN | Cocorahs station TN-JC-16 Gainesboro 4.6 SW. |
| Feb 19, 7:00 AM CST | SNOW 1.5 | 3 Ese Hermitage, TN | Cocorahs station TN-WN-42 Mount Juliet 2.9 WSW. |
| Feb 19, 7:00 AM CST | SNOW 1.5 | 4 Se Lafayette, TN | Cocorahs station TN-MC-16 Lafayette 4.5 SE. |
| Feb 19, 7:00 AM CST | SNOW 2 | 1 Ese Greenbrier, TN | Cocorahs station TN-RB-45 Greenbrier 1.3 ESE. |
| Feb 19, 7:00 AM CST | SNOW 2 | 2 Ssw Bethpage, TN | CO-OP Observer station BETT1 1 S Bethpage. |
| Feb 19, 7:00 AM CST | SNOW 2 | 4 Nw Bethpage, TN | Cocorahs station TN-SR-50 Bethpage 4.5 NW. |
| Feb 19, 7:00 AM CST | SNOW 2 | 6 Sse Fredonia, TN | Cocorahs station TN-CH-30 5 SE Fredonia. |
| Feb 19, 7:00 AM CST | SNOW 2 | Lakewood, TN | Cocorahs station TN-DV-166 Old Hickory 1.6 SSE. |
| Feb 19, 7:00 AM CST | SNOW 2.1 | 1 Ne Belle Meade, TN | Cocorahs station TN-DV-209 Nashville 5.1 SW. |
| Feb 19, 7:00 AM CST | SNOW 2.1 | 4 Nnw Belle Meade, TN | Cocorahs station TN-DV-138 Nashville 5.2 WSW. |
| Feb 19, 7:00 AM CST | SNOW 2.1 | 6 Ene Ashland City, TN | Cocorahs station TN-CH-32 Ashland City 6.3 ENE. |
| Feb 19, 7:00 AM CST | SNOW 2.1 | 7 Nne Red Boiling Sprin, TN | Cocorahs station TN-CY-3 Red Boiling Springs 6.7 NNE. |
| Feb 19, 7:00 AM CST | SNOW 2.3 | 5 Ene Mcewen, TN | Cocorahs station TN-HP-13 McEwen 4.6 ENE. |
| Feb 19, 7:00 AM CST | SNOW 2.5 | 2 Wnw Berry Hill, TN | Cocorahs station TN-DV-47 Berry Hill 1.6 WNW. |
| Feb 19, 7:00 AM CST | SNOW 2.8 | 3 Sw Gallatin, TN | Cocorahs station TN-SR-97 Gallatin 2.8 SW. |
| Feb 19, 7:00 AM CST | SNOW 3 | 9 Wsw Fredonia, TN | Facebook report near Cunningham. |
| Feb 19, 7:00 AM CST | SNOW 5.4 | 6 Nne Clarksville, TN | Cocorahs station TN-MT-107 Clarksville 6.2 NNE. |
| Feb 19, 7:06 AM CST | SNOW 1.5 | 1 Se White House, TN | CO-OP Observer station WHST1 White House. |
| Feb 19, 7:15 AM CST | SNOW 3.4 | 5 Wsw Belle Meade, TN | #tspotter report from Bellevue. |
| Feb 19, 7:20 AM CST | SNOW 1.7 | Hermitage, TN | #tspotter report from Hermitage. |
| Feb 19, 7:20 AM CST | SNOW 2 | 5 Ene Carthage, TN | Cocorahs station TN-SM-13 Elmwood 4.5 NNE. |
| Feb 19, 7:30 AM CST | SNOW 2 | 1 Ne Byrdstown, TN | CO-OP Observer station BYDT1 Byrdstown. |
| Feb 19, 7:30 AM CST | SNOW 2 | 1 Ne Gallatin, TN | Facebook report near Gallatin hospital. |
| Feb 19, 7:30 AM CST | SNOW 2 | 6 E Fredonia, TN | #tspotter report from near Pleasant View. |
| Feb 19, 7:30 AM CST | SNOW 2.7 | Mcewen, TN | Facebook report near McEwen. |
| Feb 19, 7:30 AM CST | SNOW 2.8 | 5 N Fredonia, TN | #tspotter report near Sango. |
| Feb 19, 7:30 AM CST | SNOW 3 | 3 Sse Clarksville, TN | #tspotter report from Clarksville. |
| Feb 19, 7:56 AM CST | SNOW 1.5 | 1 E Nashville, TN | #tspotter report from east Nashville. |
| Feb 19, 8:00 AM CST | SNOW 1.5 | 1 Wnw Dickson, TN | Facebook report near W 5th Street and Dickson Avenue. |
| Feb 19, 8:00 AM CST | SNOW 1.5 | 3 Nw Gainesboro, TN | Cocorahs station TN-JC-15 Gainesboro 3.3 NW. |
| Feb 19, 8:00 AM CST | SNOW 1.5 | 3 Wsw Nashville, TN | #tspotter report. |
| Feb 19, 8:00 AM CST | SNOW 2 | 4 Se Oak Hill, TN | #tspotter report. |
| Feb 19, 8:00 AM CST | SNOW 2 | 6 Ne Algood, TN | Facebook report near Rickman. |
| Feb 19, 8:00 AM CST | SNOW 2 | 7 W Madison, TN | Facebook report near Whites Creek. |
| Feb 19, 8:00 AM CST | SNOW 2 | Green Hill, TN | Facebook report near Green Hill. |
| Feb 19, 8:00 AM CST | SNOW 2.2 | 3 Wnw Antioch, TN | #tspotter report near Harding and Nolensville Road. |
| Feb 19, 8:00 AM CST | SNOW 2.3 | 5 N Baxter, TN | Facebook report near Highway 290 near the Jackson/Putnam County line. |
| Feb 19, 8:00 AM CST | SNOW 2.8 | 3 Sw Burns, TN | Facebook report in southern Dickson County. |
| Feb 19, 8:00 AM CST | SNOW 2.8 | 9 E Dover, TN | #tspotter report from Indian Mound. |
| Feb 19, 8:00 AM CST | SNOW 3.3 | 3 Ne Clarksville, TN | Facebook report along Trenta Road in Clarksville. |
| Feb 19, 8:04 AM CST | SNOW 1.4 | 3 Ne Brentwood, TN | #tspotter report near Cloverland and Edmondson. |
| Feb 19, 8:30 AM CST | SNOW 1.8 | 1 Ene Goodlettsville, TN | Facebook report near Madison Creek Road and Long Hollow Pike in Goodlettsville. |
| Feb 19, 8:30 AM CST | SNOW 2 | 1 Wnw Green Hill, TN | #tspotter report from Green Hills. |
| Feb 19, 8:30 AM CST | SNOW 2 | 1 Wnw Hendersonville, TN | Facebook report near Hendersonville. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
626 WWUS44 KOHX 171939 WSWOHX URGENT - WINTER WEATHER MESSAGE National Weather Service Nashville TN 139 PM CST Mon Feb 17 2025 TNZ005>011-023>031-033-034-180345- /O.UPG.KOHX.WS.A.0002.250219T0300Z-250219T1800Z/ /O.NEW.KOHX.WS.W.0002.250219T0300Z-250219T1800Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Overton-Fentress- Including the cities of Gallatin, Tennessee Ridge, Dickson, Lafayette, Carthage, Mount Juliet, Erin, Gordonsville, Hendersonville, Byrdstown, Hartsville, New Johnsonville, McEwen, Livingston, Ashland City, Dover, Clarksville, Celina, Allardt, Springfield, Nashville, Jamestown, Kingston Springs, Gainesboro, South Carthage, Goodlettsville, Waverly, and Lebanon 139 PM CST Mon Feb 17 2025 ...WINTER STORM WARNING IN EFFECT FROM 9 PM TUESDAY TO NOON CST WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations between 3 and 4 inches. * WHERE...A portion of Middle Tennessee. * WHEN...From 9 PM Tuesday to noon CST Wednesday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TNZ056-057-059-180345- /O.UPG.KOHX.WS.A.0002.250219T0300Z-250219T1800Z/ /O.NEW.KOHX.WW.Y.0003.250219T0300Z-250219T1800Z/ Perry-Hickman-Williamson- Including the cities of Centerville, Franklin, Linden, Brentwood, and Lobelville 139 PM CST Mon Feb 17 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM TUESDAY TO NOON CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations between 1 and 3 inches. * WHERE...Hickman, Perry, and Williamson Counties. * WHEN...From 9 PM Tuesday to noon CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TNZ032-058-060>066-075-077>080-093>095-180345- /O.NEW.KOHX.WW.Y.0003.250219T0300Z-250219T1800Z/ Putnam-Lewis-Maury-Marshall-Rutherford-Cannon-De Kalb-White- Cumberland-Bedford-Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence- Giles- Including the cities of Columbia, Crossville, Waynesboro, Lewisburg, Pulaski, Smyrna, Murfreesboro, Shelbyville, Smithville, Tullahoma, Spencer, Coalmont, Sparta, Hohenwald, Woodbury, McMinnville, Clifton, Manchester, Lawrenceburg, La Vergne, Altamont, and Cookeville 139 PM CST Mon Feb 17 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM TUESDAY TO NOON CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations between 1 and 2 inches. * WHERE...A portion of Middle Tennessee. * WHEN...From 9 PM Tuesday to noon CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ CC
6 follow-up statements
369 WWUS44 KOHX 180237 WSWOHX URGENT - WINTER WEATHER MESSAGE National Weather Service Nashville TN 837 PM CST Mon Feb 17 2025 TNZ005>011-023>031-033-034-181045- /O.CON.KOHX.WS.W.0002.250219T0300Z-250219T1800Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Overton-Fentress- Including the cities of Gordonsville, Dickson, Carthage, Celina, Jamestown, Gallatin, Springfield, Lafayette, McEwen, Byrdstown, Tennessee Ridge, Waverly, Allardt, Nashville, Gainesboro, Goodlettsville, Clarksville, South Carthage, Hendersonville, Mount Juliet, Hartsville, Dover, Ashland City, Erin, New Johnsonville, Lebanon, Livingston, and Kingston Springs 837 PM CST Mon Feb 17 2025 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM TUESDAY TO NOON CST WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations between 3 and 4 inches. * WHERE...A portion of Middle Tennessee. * WHEN...From 9 PM Tuesday to noon CST Wednesday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TNZ032-056>066-075-077>080-093>095-181045- /O.CON.KOHX.WW.Y.0003.250219T0300Z-250219T1800Z/ Putnam-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford- Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Smithville, Clifton, Lawrenceburg, Hohenwald, La Vergne, Manchester, Woodbury, McMinnville, Shelbyville, Coalmont, Smyrna, Tullahoma, Franklin, Waynesboro, Lobelville, Lewisburg, Pulaski, Murfreesboro, Brentwood, Columbia, Centerville, Linden, Crossville, Spencer, Sparta, Altamont, and Cookeville 837 PM CST Mon Feb 17 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO NOON CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations up to two inches. * WHERE...A portion of Middle Tennessee. * WHEN...From 9 PM Tuesday to noon CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ 27
310 WWUS44 KOHX 181237 WSWOHX URGENT - WINTER WEATHER MESSAGE National Weather Service Nashville TN 637 AM CST Tue Feb 18 2025 TNZ005>011-023>031-033-034-182045- /O.CON.KOHX.WS.W.0002.250219T0300Z-250219T1800Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Overton-Fentress- Including the cities of Goodlettsville, Hendersonville, McEwen, Tennessee Ridge, Gainesboro, Dover, Gallatin, Lebanon, Gordonsville, Carthage, Lafayette, Mount Juliet, Livingston, Dickson, Jamestown, Nashville, Byrdstown, Allardt, Kingston Springs, South Carthage, New Johnsonville, Hartsville, Erin, Springfield, Clarksville, Ashland City, Celina, and Waverly 637 AM CST Tue Feb 18 2025 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations between 2 and 4 inches with locally up to 6 inches in the northwest counties of Middle Tennessee. * WHERE...A portion of Middle Tennessee, generally along and north of I-40. * WHEN...From 9 PM this evening to noon CST Wednesday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TNZ032-056>066-075-077>080-093>095-182045- /O.CON.KOHX.WW.Y.0003.250219T0300Z-250219T1800Z/ Putnam-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford- Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Spencer, Centerville, Waynesboro, Lewisburg, Lawrenceburg, McMinnville, Manchester, Murfreesboro, La Vergne, Cookeville, Crossville, Altamont, Columbia, Smithville, Sparta, Tullahoma, Clifton, Pulaski, Woodbury, Franklin, Hohenwald, Linden, Shelbyville, Lobelville, Coalmont, Smyrna, and Brentwood 637 AM CST Tue Feb 18 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations up to two inches. * WHERE...A portion of Middle Tennessee generally south of I-40. * WHEN...From 9 PM this evening to noon CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ 13
683 WWUS44 KOHX 182018 WSWOHX URGENT - WINTER WEATHER MESSAGE National Weather Service Nashville TN 218 PM CST Tue Feb 18 2025 TNZ005>011-023>031-033-034-190430- /O.CON.KOHX.WS.W.0002.250219T0300Z-250219T1800Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Overton-Fentress- Including the cities of Lebanon, Hendersonville, Springfield, Waverly, Celina, Gainesboro, Livingston, Dickson, Clarksville, Byrdstown, Dover, Goodlettsville, Hartsville, Tennessee Ridge, Gallatin, New Johnsonville, Nashville, Ashland City, Erin, McEwen, Gordonsville, Allardt, Kingston Springs, South Carthage, Jamestown, Lafayette, Carthage, and Mount Juliet 218 PM CST Tue Feb 18 2025 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations between 2 and 4 inches with locally up to 6 inches in the northwest counties of Middle Tennessee. * WHERE...A portion of Middle Tennessee, generally along and north of I-40. * WHEN...From 9 PM this evening to noon CST Wednesday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TNZ032-056>066-075-077>080-093>095-190430- /O.CON.KOHX.WW.Y.0003.250219T0300Z-250219T1800Z/ Putnam-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford- Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Tullahoma, Manchester, Columbia, La Vergne, Sparta, Smyrna, Murfreesboro, Coalmont, Lobelville, Altamont, Spencer, Hohenwald, Lewisburg, Lawrenceburg, Smithville, Franklin, McMinnville, Shelbyville, Pulaski, Clifton, Waynesboro, Centerville, Cookeville, Linden, Woodbury, Brentwood, and Crossville 218 PM CST Tue Feb 18 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations up to two inches. * WHERE...,A portion of Middle Tennessee, generally south of I-40. * WHEN...From 9 PM this evening to noon CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ CC
199 WWUS44 KOHX 190224 WSWOHX URGENT - WINTER WEATHER MESSAGE National Weather Service Nashville TN 824 PM CST Tue Feb 18 2025 TNZ005>011-023>031-033-034-191200- /O.CON.KOHX.WS.W.0002.250219T0300Z-250219T1800Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Overton-Fentress- Including the cities of Erin, Hendersonville, Livingston, Nashville, Jamestown, Byrdstown, Mount Juliet, Allardt, Dickson, Clarksville, Dover, McEwen, Gainesboro, Lafayette, Ashland City, Gallatin, Kingston Springs, Springfield, Waverly, New Johnsonville, South Carthage, Carthage, Celina, Gordonsville, Goodlettsville, Lebanon, Tennessee Ridge, and Hartsville 824 PM CST Tue Feb 18 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations between 2 and 4 inches. * WHERE...Along and north of I-40. * WHEN...Until noon CST Wednesday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TNZ032-056>066-075-077>080-093>095-191200- /O.CON.KOHX.WW.Y.0003.250219T0300Z-250219T1800Z/ Putnam-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford- Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Shelbyville, Smyrna, Lobelville, Crossville, Linden, Columbia, McMinnville, Coalmont, Manchester, La Vergne, Smithville, Tullahoma, Lawrenceburg, Brentwood, Waynesboro, Franklin, Altamont, Lewisburg, Spencer, Clifton, Centerville, Cookeville, Woodbury, Sparta, Hohenwald, Murfreesboro, and Pulaski 824 PM CST Tue Feb 18 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations up to two inches. * WHERE...South of I-40. * WHEN...Until noon CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ 27
682 WWUS44 KOHX 191157 WSWOHX URGENT - WINTER WEATHER MESSAGE National Weather Service Nashville TN 557 AM CST Wed Feb 19 2025 TNZ005>011-023>031-033-034-191800- /O.CON.KOHX.WS.W.0002.000000T0000Z-250219T1800Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Overton-Fentress- Including the cities of Tennessee Ridge, Erin, Gallatin, Gordonsville, New Johnsonville, Dover, Jamestown, Lafayette, Lebanon, Celina, Dickson, Goodlettsville, Hartsville, Springfield, Byrdstown, Gainesboro, Kingston Springs, McEwen, Clarksville, South Carthage, Carthage, Livingston, Waverly, Mount Juliet, Hendersonville, Ashland City, Nashville, and Allardt 557 AM CST Wed Feb 19 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Light additional accumulations are expected Wednesday morning. * WHERE...A portion of Middle Tennessee. * WHEN...Until noon CST today. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TNZ032-056>066-075-077>080-093>095-191800- /O.CON.KOHX.WW.Y.0003.000000T0000Z-250219T1800Z/ Putnam-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford- Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Waynesboro, Tullahoma, Franklin, Centerville, Pulaski, Hohenwald, Cookeville, Brentwood, Lobelville, Coalmont, Spencer, Woodbury, Crossville, Lawrenceburg, Murfreesboro, Columbia, Linden, Smithville, Smyrna, La Vergne, Shelbyville, Altamont, Clifton, Lewisburg, Manchester, Sparta, and McMinnville 557 AM CST Wed Feb 19 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow. Additional snow accumulations up to one inch. * WHERE...A portion of Middle Tennessee. * WHEN...Until noon CST today. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Rose
036 WWUS44 KOHX 191456 WSWOHX URGENT - WINTER WEATHER MESSAGE National Weather Service Nashville TN 856 AM CST Wed Feb 19 2025 TNZ005>011-023>031-033-034-191600- /O.CAN.KOHX.WS.W.0002.000000T0000Z-250219T1800Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Overton-Fentress- Including the cities of Springfield, Lafayette, New Johnsonville, Kingston Springs, Carthage, McEwen, Goodlettsville, Hendersonville, Mount Juliet, Byrdstown, Celina, Hartsville, Clarksville, Livingston, Lebanon, Ashland City, South Carthage, Dickson, Tennessee Ridge, Allardt, Gordonsville, Erin, Jamestown, Gallatin, Dover, Gainesboro, Waverly, and Nashville 856 AM CST Wed Feb 19 2025 ...WINTER STORM WARNING IS CANCELLED... Accumulating snowfall has ended. Some scattered flurries will be possible through the afternoon. $$ TNZ032-056>066-075-077>080-093>095-191600- /O.CAN.KOHX.WW.Y.0003.000000T0000Z-250219T1800Z/ Putnam-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford- Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Coalmont, Centerville, Smyrna, Lobelville, Clifton, Shelbyville, Woodbury, Manchester, Franklin, Smithville, McMinnville, Pulaski, Lewisburg, Spencer, Columbia, Crossville, Sparta, Murfreesboro, Cookeville, Linden, Hohenwald, Altamont, Brentwood, Waynesboro, Lawrenceburg, Tullahoma, and La Vergne 856 AM CST Wed Feb 19 2025 ...WINTER WEATHER ADVISORY IS CANCELLED... Accumulating snowfall has ended. Some scattered flurries will be possible through the afternoon. $$ Reagan
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Feb 17, 1:08 PM CST, 31 minutes earlier. Its key messages:
- Updated at 1159 AM CST Mon Feb 17 2025
- River and creek levels are slowly dropping, but still remain high. Stay aware of your surroundings.
- A Winter Storm Watch is in effect for roughly the northern half of Middle Tennessee Tuesday night through Wednesday morning for an impactful snow event.
- Bitter cold temperatures Wednesday and Thursday morning with wind chills near or just below zero.
Area forecast discussion, Feb 17, 1:08 PM CST, 31 minutes before
Area Forecast Discussion National Weather Service Nashville TN 108 PM CST Mon Feb 17 2025 ...New SHORT TERM, LONG TERM... .KEY MESSAGES... Updated at 1159 AM CST Mon Feb 17 2025 - River and creek levels are slowly dropping, but still remain high. Stay aware of your surroundings. - A Winter Storm Watch is in effect for roughly the northern half of Middle Tennessee Tuesday night through Wednesday morning for an impactful snow event. - Bitter cold temperatures Wednesday and Thursday morning with wind chills near or just below zero. && .SHORT TERM... (Rest of today through Tuesday) Issued at 1159 AM CST Mon Feb 17 2025 Don't let the sunshine fool you today as winter returned overnight with temperatures falling into the mid 20s. Current temperatures have warmed into the mid to upper 30s so far. This isn't too far from the forecast high today. Warmest temperatures are expected across our far SW counties, around Wayne and Lawrence Counties, with temperatures in the low 40s. High clouds begin to move in this evening and become overcast by late tonight. Overnight temperatures will be slightly warmer but generally still drop into the low to mid 20s. Tuesday brings the next weather maker for Middle TN. Rather than heavy rain, this one brings the chance for accumulating snow for the mid state. An upper-level trough digs south Tuesday into Wednesday which puts Middle TN in an area of low to mid-level frontogenesis. This combined with increased moisture throughout the snow growth region of the atmosphere, will aid in accumulating snow Tuesday night through Wednesday. && .LONG TERM... (Tuesday Night through next Monday) Issued at 1159 AM CST Mon Feb 17 2025 Confidence is growing on impactful snow amounts occuring across portions of Middle TN Tuesday night into Wednesday, in particular our far NW counties. In general, expecting highest amounts between 3 to 4 inches across the NW then decreasing as you move SE across Middle TN. Ensemble probabilities did come down since the last forecast, with the latest runs. Overall, still showing greatest probs across the NW and then decreasing as you move to the SE. Models are trending colder and slightly slower on the onset of precipitation. Due to this, temperatures will have more time to cool and allow for precipitation to fall as all snow Tuesday night. Snow will continue through Wednesday morning before coming to an end from west to east during the afternoon. Driving conditions could be hazardous come Wednesday morning. If you have to get out, remember those winter driving safety tips and keep a cold weather supply kit in your vehicle. After Wednesday, we stay dry through the remainder of the forecast period, however, bitterly cold air will filter in behind the exiting system with forecast lows in the single digits. Wind chill values Thursday morning will be at or just below 0. Temperatures will warm back to near-normal values this weekend as ridging builds in from the midwest. By Sunday, some showers are possible across Middle TN but confidence is low at this time. && .AVIATION... (18Z TAFS) Issued at 1151 AM CST Mon Feb 17 2025 VFR conditions forecasted over the next 24 hours. NW winds gradually shift to NE through the evening remaining 10 kt or less. && .PRELIMINARY POINT TEMPS/POPS... Nashville 26 41 23 33 / 0 20 90 40 Clarksville 23 34 19 28 / 10 40 90 40 Crossville 21 41 23 32 / 0 10 50 70 Columbia 24 41 23 32 / 0 20 90 40 Cookeville 24 39 23 31 / 0 10 70 70 Jamestown 21 36 20 30 / 10 10 80 80 Lawrenceburg 24 42 24 32 / 0 20 80 50 Murfreesboro 24 41 23 32 / 0 10 60 60 Waverly 23 36 18 28 / 10 30 90 40 && .OHX WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Tuesday evening through Wednesday morning for TNZ005>011-023>031-033-034-056-057-059. && SHORT TERM...Cravens LONG TERM....Cravens AVIATION.....Cravens
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 1:39 PM CST | Winter Weather Advisory | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Giles and 14 more | 43 hr |
Nearby
Winter Storm Warnings in Tennessee, 2025Every winter storm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.